# SDR ASAA2016080217596

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 11,201 hours, 3,592 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ATTEMPTS TO BRING APU GENERATORS ON LINE, KICKED OFF GROUND POWER AND APU GENERATOR.  GOOD VOLTS AND FREQ'S.  ACFT GROUNDED.  FOUND APU GENERATOR CONT CB ON P6-4 OUT.  CHECKED BEHIND P6-4 PANEL FOR CONTAMINATION OR DEFECTS, NONE NOTED.  RESET CB REF AMM 20-60-01, APU GENERATOR OPS NORMAL. CLEARS MEL 24-2B.
